Myasthenia gravis in a patient with chronic active hepatitis C during inter- feron-a treatment Batocchi et all recently reported the occur- rence of autoimmune myasthenia gravis dur- ing interferon-a (INF-a) treatment in two patients with malignancies.We report a patient who developed myasthenia gravis after INF-a treatment for chronic hepatitis C. A previously healthy 54 year old man developed malaise and dyspepsia three years ago.Increased serum concentrations of ala- nine aminotransferase and aspartate aminotransferase led to a serological diagnosis of hepatitis C infection.Liver biopsy showed a histological picture of chronic active hepatitis.Two years later, in March 1993, the patient received INF-a-nl (Wellferon, Wellcome, UK) subcutaneously at a dose of 9 x 106 U on alternate days.After nine
No takes yet. Share an insight, caveat, or question.
Piccolo et al. (1996) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: